The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Ipi/nivo headaches??

Forums General Melanoma Community Ipi/nivo headaches??

  • Post
    KrossCanada
    Participant
    Hello

    I had my first ipi/nivo infusion two and half weeks ago. The last few days I’ve had a persistent, while head, headache. It is worse when I get up from lying or sitting or bending over. I’ve spoken to nurse and doctor who said to go to emergency if it gets worse or I am vomiting. It doesn’t sound too common though. Have others had this? How was it resolved? I’m just so tired of the pain! TIA

    Loading spinner
Viewing 3 reply threads
  • Replies
      ed williams
      Participant
      Pituitary swelling can cause bad head aches, usually requires mri to see the swelling can be easily resolved by hormone replacement. Thyroid can also be out of wack as well and would show up in blood work!!!

      Loading spinner
      BrianP
      Participant
      What Ed said!  Myself as well as several others here have had this side effect.  For some it starts mild and slowly gets worse and for others it comes on fast like you got hit by a 2×4.  Mine had gotten really bad when it was finally diagnosed and within about an hour or two of taking the prednisone the pain was gone.  Not 100% saying this is what you have but I highly recommend you call your oncologist office again and tell them you suspect you have hypophysitis.  I’m not optimistic an emergency room is going to be familiar with this side effect if that is indeed what you have.

      Brian

      Loading spinner
      KrossCanada
      Participant
      Thank you so much for the replies. It got worse today and nothing helped. I’m in emergency now but I’m going up to oncology for mri. Knowing other people’s experience is helpful and that the pain will (hopefully!) end!

      Loading spinner
      BrianP
      Participant
      Any resolution?

      Loading spinner
Viewing 3 reply threads
  • You must be logged in to reply to this topic.
About the MRF Patient Forum

The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.